# SDR 08FDEA01183

- Difficulty date: March 28, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: ADA36751
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MD10 ACF MODIFICATION  MAIN CARGO DOOR LOWER JAM SUPPORT FITTING AFTER INSPECTION FOUND BORE "B", "C" AND "D" OF FITTING NR 7 WITH CORROSION DIAMETER .456 INCH (REF.E.O. FEDEX 8-5230-117635).  PERFORMED REWORK HOLE FOR SRM 53-50-00 FIG 17, PERFORMED NDI AND INSTALLED BUSHING FOR SRM 53-50-00 FIG 17 VOL I.
